Transition density asymptotics for some diffusion processes with multi-fractal structures

Martin T. Barlow, Takashi Kumagai

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We study the asymptotics as t→0 of the transition density of a class of μ-symmetric diffusions in the case when the measure μ has a multi-fractal structure. These diffusions include singular time changes of Brownian motion on the unit cube.

Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalElectronic Journal of Probability
Volume6
DOIs
Publication statusPublished - 2001 Jan 1
Externally publishedYes

Keywords

  • Diffusion process
  • Heat equation
  • Multi-fractal
  • Spectral dimension
  • Transition density

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Transition density asymptotics for some diffusion processes with multi-fractal structures'. Together they form a unique fingerprint.

Cite this